# SDR DALA2023010900147

- Difficulty date: January 7, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 67,628 hours, 8,804 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 BROKEN WIRE ON FLOOR AT SEAT LOCATION 30HJ (POST MOD 46HJ). CORRECTIVE ACTION: REPAIRED WIRE FOR THE EMERGENCY LIGHT AT SEAT 30HJ REF A330 ESPM 20-53-20 . OPS CHECK OF EMERGENCY LIGHT TEST OK. (2571076)
